# SDR AALA202112270081

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,819 hours, 28,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024428A0
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED CABIN PRESSURIZATION LIGHT ILLUMINATES ON CLIMB & DECENT. REPLACED RELAYS 3EN1 (AALA202112270081) AND 3EN2 (AALA202112274588) PER AMM 52-73-00-710-004-A..
